MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM ROLLER PUMP - 8"

SPECTRUM MEDICAL LTD QUANTUM ROLLER PUMP - 8"
Model Number QRP8
Medical Device Problem Codes Failure to Read Input Signal (1581); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation for this case is ongoing.A follow up report will be submitted with the findings.
 
Event or Problem Description
The user found an issue during bypass: while protected mode was active, the system detected a low reservoir (red level sensor led off, alarm displayed on screen), but the pump did not stop as expected.The user had to manually slow the pump.According to the user, this issue is intermittent, sometimes the pump stops as intended, and sometimes it does not.No harm occurred to the patient.
 
Additional Manufacturer Narrative
Visual inspection directly performed at customer's site and log analysis revealed that the arterial pump worked as expected, while it was found that the yellow level sensor was clearly damaged and the red one was functional, but slightly dirty.The customer used a tape that was procured independently, rather than one of the two types recommended in the ifu.
 
Event or Problem Description

Brand Name
QUANTUM ROLLER PUMP - 8"
Common Device Name
ROLLER PUMP
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
raffaella tommasini
ashville business park
commerce road
gloucester, gloucestershire GL2 9-SL
UK   GL2 9SL
MDR Report Key23887117
Report Number3006073153-2025-00320
Device Sequence Number21245135
Product Code DTQ
UDI-Device Identifier05060434420770
UDI-Public05060434420770
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K173834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQRP8
Device Catalogue Number51-000008-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown